# SDR REXA2016022400256

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,430 hours, 12,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING STRIP MISSING ON AIRSTAIR.  INSTALLED EMER PATH LIGHTING STRIP IAW AMM 11-30-02.  PN S7251B575 EF.
